# SDR DALA2017080700209

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 42,339 hours, 3,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B MISSING EMERGENCY PROXIMITY LENS AND BULBS.  REPLACED BULBS AND LENS.
